Joint asymptotic multinormality for a class of rank order statistics in multivariate paired comparisons
Carl T. Russell and
Madan L. Puri
Journal of Multivariate Analysis, 1974, vol. 4, issue 1, 88-105
Abstract:
The joint asymptotic multinormality of certain linear signed-rank statistics introduced by Shane and Puri (1969) is established for the nonidentically distributed case; moreover, the usual restriction forbidding constant score generating functions is dropped. In addition, sufficient conditions more general than those of Shane and Puri are given for the convergence of certain dispersion matrices, and these conditions guarantee the asymptotic independence of the statistics under consideration.
Keywords: Signed; rank; statistics; joint; asymptotic; multinormality; Dispersion; matrix; asymptotic; independence (search for similar items in EconPapers)
Date: 1974
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(74)90008-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:4:y:1974:i:1:p:88-105
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().